# SDR DALA2024030603094

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727j Rbl 14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0230115) AFT CARGO FS 727J RBL14 CARGO TRACK CRACKED WHERE MOUNTS TO FRAME. FABRICATED & REPLACED CARGO TRACK AND SPLICE IN AFT CARGO FS 727J RBL14 IAW BOEING 737-800 SRM 53-00-53-2R.
